MathSciNet Relay Station
MathSciNet bibliographic data
MR2139917 (2006b:52009) 52B05 (05A15 06A11 57S15)
Masuda, Mikiya $h$-vectors of Gorenstein$\sp \ast$ simplicial posets. Adv. Math. 194 (2005), no. 2, 332–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement